# SDR HEEA115806

- Difficulty date: June 5, 2007
- Submitted: June 11, 2007
- Operation: Air carrier
- Aircraft: N721PH
- Make and model: Bell 407
- Aircraft serial: 53278
- Aircraft time: 5,074 hours
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Fuel Filter
- Part number: 222366621103
- Condition: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUEL FILTER LIGHT ILLUMINATED IN FLIGHT.  LANDED AT NEXT MOST PRACTICAL LANDING AREA.  MAINTENANCE REPLACED FUEL FILTER ASSY.
